Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

When does one conceive after sex ?

me and my boyfriend had sex .could i end up being pregnant in a couple days? Hi, me an my boyfriend had sex an he came in me four times all last night an all morning after not having sex for like 3 days.i had my last period dec 25 2010.could i end up being pregnant in a couple days?
Asked On : Fri, 28 Jan 2011
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
Hi, Welcome to HealthcareMagic!
Dear, as you have informed, your LMP was 25 Dec, so If we take a regular 30-day cycle, you might have ovulated around 9-10 Jan. The ovum (egg) will not remain viable for fertilization 48 hr after ovulation, so it's highly unlikely that you had a fertilizable ovum in you at the time of sexual intercourse. Therefore, chances of pregnancy are remote. Still, you may take i-Pill to completely remove the chances but it's not necessary. It only may be that this time your cycle is slight irregular.
Answered: Fri, 28 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor